Composition
1 coated tablet contains:
Active ingredient:
fexofenadine 180 mg;
excipients:
microcrystalline cellulose,
starch,
lactose,
croscarmellose sodium (primellose),
povidone,
colloidal silicon dioxide,
magnesium stearate,
purified water.
shell:
hydroxypropylmethylcellulose (hypromellose), propylene glycol, purified talc, titanium dioxide, isopropyl alcohol, methylene chloride, dye rolled yellow varnish (for tablets 180 mg).
Pharmacological action
Fexofast has an antihistamine, anti-allergic effect. Fexofenadine hydrochloride is a non-sedative H1 – histamine receptor blocker and is a pharmacologically active metabolite of terfenadine.
The antihistamine effect manifests itself 1 hour after ingestion, reaches a maximum in 6 hours and lasts for 24 hours. With repeated use, there was no development of tolerance.
It does not have a choline-and adrenolytic, sedative effect. It does not cause changes in the function of calcium and potassium channels, the QT interval in therapeutic doses.
Pharmacokinetics
After oral use, it is rapidly absorbed from the gastrointestinal tract, the time after reaching the maximum concentration (TCmax) is 1-3 hours.
The average maximum concentration (cmax) after taking 180 mg is approximately 494 ng / ml, after taking 120 mg-427 ng/ml. Plasma protein binding is 60-70% (mainly with albumin and alpha-1-glycoprotein).
It does not cross the blood-brain barrier. The half-life (T 1/2) after repeated use is 14.4 hours.
In patients with moderate (creatinine clearance 41-80 ml/min) and severe (11-40 ml/min) renal insufficiency, T 1/2 increases by 59 and 72%, respectively; in patients on hemodialysis, T 1/2 increases by 31%.
It undergoes partial extrahepatic metabolism (5% of the dose). It is mainly excreted (80%) with bile,11% – unchanged by the kidneys.
Indications
Seasonal allergic rhinitis, chronic idiopathic urticaria.
Contraindications
- Hypersensitivity,
- pregnancy,
- lactation,
- children’s age (up to 12 years).
With caution: Chronic renal failure. (The recommended daily dose in such patients is 60 mg once).
Side effects
- Headache,
- drowsiness,
- nausea,
- dizziness.
Rare (less than 1 case per 1000 appointments):
- feeling tired,
- insomnia,
- nervousness,
- sleep disturbance.
In some cases:
- skin rash,
- urticaria,
- pruritus,
- other hypersensitivity reactions (angioedema, shortness of breath).
Interaction
When combined with erythromycin or ketoconazole, the concentration of fexofenadine in plasma increases 2-3 times.
Taking aluminum-or magnesium-containing antacids 15 minutes before taking fexofenadine leads to a decrease in the bioavailability of the latter (the time interval between taking them should be at least 2 hours).
It does not interact with omeprazole, with drugs that are metabolized in the liver.
How to take, course of use and dosage
Fexofast is taken orally. Adults and children over 12 years of age with chronic idiopathic urticaria-180 mg 1 time a day.
Overdose
Symptoms: dizziness, drowsiness, and dry mouth.
In case of overdose, it is recommended to carry out standard measures to remove the unabsorbed drug from the gastrointestinal tract.
Symptomatic and supportive care is recommended.
Hemodialysis is ineffective.
Special instructions
When taking the drug Fexofast, it is possible to perform work that requires high concentration of attention and speed of psychomotor reactions (with the exception of people who have a non-standard reaction to medications).
Thus, before starting to perform these tasks (driving vehicles, controlling mechanisms), it is necessary to first check the individual reaction to the drug.
Form of production
Film-coated tablets
Storage conditions
Store in a dry place, protected from light, at temperatures below 25 °C
Shelf life
3 years
Active ingredient
Fexofenadine
Dosage form
Tablets
Description
For adults, Children over 12 years of age
Indications
Allergy, Hives
Best price for Fexofast, 180mg pills, 10pcs in our online pharmacy!
Side effects of Fexofast, 180mg pills, 10pcs.
Reviews
There are no reviews yet